Advice

For any type of physical problem.
Forum rules
NEW USERS HAVE TO WAIT FOR THEIR FIRST POSTS TO BE APPROVED BY AN ADMINISTRATOR. Rules | Essential Information | FAQ | Support | Twitter

Advice

Postby Girl_babi » Tue Oct 05, 2010 3:15 pm

Havent posted for ages but need some advice.
Im on the pill, and last month i took two packs as i was going on holiday and didnt want to be "on" for the holiday. I recently finished the 2nd packet and have had a period except its not as heavy as when i normally only take one pack. Has anyone experienced this problem themselves after taking 2 packets? Any advice greatly recieved.
Girl_babi
Regular Visitor
Regular Visitor
 
Posts: 15
Joined: Wed May 28, 2008 12:50 pm

Re: Advice

Postby Bel Bel » Wed Oct 06, 2010 3:00 pm

Yes
You should get a noraml one next time but if you are in any doubt you didn't take your pills correctly get yourself a pregnancy test
Life is for living so live it to the fullest

Cheap Pandora Charms UK

User avatar
Bel Bel
Fully Fledged Flatmate
Fully Fledged Flatmate
 
Posts: 6758
Joined: Thu May 10, 2007 1:58 pm
Location: Hertfordshire
Gender: Female


Return to Physical

Who is online

Users browsing this forum: No registered users and 1 guest

cron